Vol. 15, No. 3, 1965

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Dedekind domains: Overrings and semi-prime elements

Luther Elic Claborn

Vol. 15 (1965), No. 3, 799–804
Abstract

This paper develops two themes: (1) the relation of the class group of a Dedekind domain A to that of an overring B and (2) the question of finding a nonzero, nonunit element x of a Dedekind domain A such that A∕xA is regular. We obtain complete results in answer to the first question, giving a corollary concerning the realization of certain groups as class groups. We give various sufficient conditions in answer to the second question; some in terms of the class group, others concerning Dedekind domains which often arise in practice.

Mathematical Subject Classification
Primary: 13.20
Secondary: 13.80
Milestones
Received: 27 August 1964
Published: 1 September 1965
Authors
Luther Elic Claborn